English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

tt* geometry, Frobenius manifolds, their connections, and the construction for singularities

MPS-Authors
/persons/resource/persons235426

Hertling,  Claus
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hertling, C. (2003). tt* geometry, Frobenius manifolds, their connections, and the construction for singularities. Journal für die Reine und Angewandte Mathematik, 555, 77-161.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30E1-7
Abstract
There is no abstract available